# SDR YENA2022032100292

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 41,529 hours, 26,745 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10012482
- Part serial: 2006020181
- Condition: Failed
- Location: Fus-Frng-Fwd-Pnl
- Part time: 41,536 hours, 26,744 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1354, DCA-BOS. (AIRCRAFT PREFORMED AN AIR TURN BACK DCA-DCA). 'BLEED 1 OVERPRESS COULD NOT RESET PER QRH; PERFORMED LEAK CHECK OF THE BLEED 1 HP SENSE LINE. FOUND SENSE LINE BROKEN.REMOVED ADN REPLACED HP VALVE SENSE LINE IN REFERENCE E190 AMM 36-11-01.LEAK CHECK GOOD AND OPS CHECK GOOD AT THIS TIME.AC OK TO CONTINUE AND FOUND CROSS BLEED VALVE LEAKING.REMOVED AND REPLACED CROSS BLEED VALVE IAW E190 AMM 36-10-01 OPS CHECK GOOD.
